# SDR DL72S981602

- Difficulty date: August 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N420DA
- Make and model: Boeing 727232
- Aircraft serial: 21273
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Frame
- Condition: Cracked
- Location: R2 Serv Doorway
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A 1 INCH CRACK FUSELAGE FRAME FWD SIDE AFT RT SVC DOOR UPPER STOP PAD.  REPAIR PER M/M 53-13-0.
